# SDR EISA97254

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 950c-1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, RT OUTBOARD SEAT TRACK, HAS CORROSION ON BOTH FLANGES FROM FS 950C TO FS 1090.  REMOVED AND REPLACED DAMAGED TRACK SECTION FROM FS 950C TO FS 1090 PER SRM 53-10-05. TT:  64,924 HOURS.  TC:  43,819.  (X)
